Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
gracedemarco

Red blotches on neck anyone?

Recommended Posts

Hi everyone!

I've been on accutane for about a month now, 60mg a day. Ive had the normal side effects like small bumps on back of hands, dry skin/lips, and dry eyes. So far nothing horrible. A few days ago a bad red rash started spreading on my neck. Now, it is all the way down my neck! They aren't bumps raised on the skin, but red sore splotches that are itchy, and now very unsighly.

Has anyone else had unusual red blotches on the neck or other part of b ody that are different than the rash on the hands not pimples or raised bumps?

Share this post


Link to post
Share on other sites

Hi, gracedemarco. I got those itchy patches on my neck and wrists. I upped my water intake and made sure to keep unscented lotion on. I had little sample sized lotion bottles everywhere. :)

Share this post


Link to post
Share on other sites

I got a red rash on my hands and elbows. I talked to my derm and she gave me a steroid cream that cleared it up immediately.

Share this post


Link to post
Share on other sites

I've been on accutane 60MG forr 23 days now and i think i'm starting to get the rashy type thing on my neck, not like pimples just lyk red blotches, however mine dont itch or hurt or anything so i'm just going to keep an eye on them; not too serious yet but they seem to be gradually getting worse with each day.

Share this post


Link to post
Share on other sites
Hi everyone!

I've been on accutane for about a month now, 60mg a day. Ive had the normal side effects like small bumps on back of hands, dry skin/lips, and dry eyes. So far nothing horrible. A few days ago a bad red rash started spreading on my neck. Now, it is all the way down my neck! They aren't bumps raised on the skin, but red sore splotches that are itchy, and now very unsighly.

Has anyone else had unusual red blotches on the neck or other part of b ody that are different than the rash on the hands not pimples or raised bumps?

Try some Aquaphor at bedtime; it's the most neutral moisturizer I can think of besides Vaseline petrolatum jelly. If that doesn't seem to help clear it up, you should see your derm or general practice physician particularly if you're taking anything else at all, anything over the counter, anything herbal, anything, as that could be a sign of an allergic reaction.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×